Vol. 13, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
The $L$-move and Markov theorems for trivalent braids

Carmen Caprau, Gabriel Coloma and Marguerite Davis

Vol. 13 (2020), No. 1, 21–50

The L-move for classical braids extends naturally to trivalent braids. We follow the L-move approach to the Markov theorem to prove a one-move Markov-type theorem for trivalent braids. We also reformulate this L-move Markov theorem and prove a more algebraic Markov-type theorem for trivalent braids. Along the way, we provide a proof of the Alexander theorem analogue for spatial trivalent graphs and trivalent braids.

$L$-moves, Markov-type moves, spatial trivalent graphs, trivalent braids
Mathematical Subject Classification 2010
Primary: 57M15, 57M25
Secondary: 20F36
Received: 20 July 2018
Accepted: 28 December 2019
Published: 4 February 2020

Communicated by Kenneth S. Berenhaut
Carmen Caprau
Department of Mathematics
California State University
Fresno, CA 93740-8001
United States
Gabriel Coloma
Department of Mathematical Sciences
University of Puerto Rico
Puerto Rico
Marguerite Davis
Department of Mathematics
Ithaca College
Ithaca, NY
United States